# SDR FDEA202202170317

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 140N20021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AFT PIT LH BS 460 FRAME FREE FLANGE CRACKED BETWEEN STR-26 AND STR-27 COMPLIED WITH E.A. #F-5310-T0366660 P1 TITLE; FUSELAGE-MAINFRAME-STA. 1460 FRAME,   BETWEEN S-26L AND S-27L CRACKED. MAJOR REPAIR.
